# SDR UIEA2020070201454

- Difficulty date: June 29, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 87,885 hours, 22,003 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 97980612
- Part serial: 24050
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU PNEUMATIC INOP (AUXILIARY POWER UNIT, PNEUMATIC FUNCTION).  PERFORMED BITE CHECK OF SYSTEM PER AMM 49-61-05.  NO FAULTS NOTED.  APU START 1ST ATTEMPT.  CB BREAKER S-23 C VALVE VERIFIED IN OFF POSITIONS PER 36-11-04.  REMOVED AND REPLACED SURGE CONTROL VALVE IAW AMM 49-53-01.  OPS CHECK NORMAL.  NO AUTO SHUTDOWN.  PERFORMED APU BITE IAW AMM 49-61-05.  NO FAULTS NOTED.  THIS CLEARS DMI 130515. PLACARDS REMOVED. MCC NOTIFIED.
